# SDR REXA2016031700513

- Difficulty date: March 17, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSE RT SIDE, FS 319.70 SERVICE DOOR SIDE SILL CLIP CORRODED.  R & R SERVICE DOOR SILL BRACKET, PN 601R38335-1S, IAW SRM 51-42-21 & 51-40-11.
